# SDR RRXA991094

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID LIGHT ON WHEN ARMED AND LANDING GEAR RETRACTED, RETURNED TO KDAY (DESTINATION BELOW MAX LANDING WEIGHT).  LUBED AND CLEANED LANDING GEAR LEVER SWITCH, OPS CHECKS GOOD IAW DC-8 MM.
